EconPapers    
Economics at your fingertips  
 

On Some Functional Equations

Marcin Adam (), Stefan Czerwik () and Krzysztof Król ()
Additional contact information
Marcin Adam: Silesian University of Technology
Stefan Czerwik: Silesian University of Technology
Krzysztof Król: Silesian University of Technology

A chapter in Handbook of Functional Equations, 2014, pp 1-35 from Springer

Abstract: Abstract This chapter consists of three parts. In the first part we consider so-called Adomian’s polynomials and present the proof of the convergence of the sequence of such polynomials to the solution of the equation. The second part is devoted to present several approximation methods for finding solutions of so-called Kordylewski–Kuczma functional equation. Finally, in the last one we present a stability result in the sense of Ulam–Hyers–Rassias for generalized quadratic functional equation on topological spaces.

Keywords: Adomian’s polynomials; Decomposition method; Convergence of Adomian’s iterations; Approximate solutions of functional equations; Generalized quadratic functional equation; Stability (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_1

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_1